# SDR HALA2018052300242

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 106,301 hours, 19,185 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ILS,  AUTOPILOT CMD, ON GS, FMA G/S FLAGGED AT 2400 MSG WITH AUTOPILOT DISCRETE LIGHT AND EICAS MSG.  DISCONNECTED A/P AND FMA G/S FLAG NOTICED.//MCDP LAST FLT FAULT SHOWS A/P CTN ILS BEAM ERR . PERFORMED TEST 30,40 OPS CHECK OK IAW FIM 22-03-00. CENTER MMR TEST NORMAL IAW AMM 34-31-00.
